IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Linear Complexity of Generalized Cyclotomic Binary Sequences with Period 2pm+1qn+1
Dandan LIQiaoyan WENJie ZHANGLiying JIANG
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume E98.A Issue 6 Pages 1244-1254

Details
Abstract

The linear complexity of binary sequences plays a fundamental part in cryptography. In the paper, we construct more general forms of generalized cyclotomic binary sequences with period 2pm+1qn+1. Furthermore, we establish the formula of the linear complexity of proposed sequences. The results reveal that such sequences with period 2pm+1qn+1 have a good balance property and high linear complexity.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top